# SDR CA130815013

- Difficulty date: August 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,347 hours
- Engine: Pwa PT6T3B
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Part number: 51509002R
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   DC CONTROL UNIT WOULD NOT MAINTAIN VOLTAGE.
